Abstract and Applied Analysis
Volume 4 (1999), Issue 1, Pages 1-19
Convergence of generic infinite products of affine operators
Department of Mathematics, The Technion-Israel Institute of Technology, Haifa 32000, Israel
Received 23 November 1998
Copyright © 1999 S. Reich and A. J. Zaslavski. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We establish several results concerning the asymptotic behavior of random infinite products of generic sequences of affine uniformly continuous operators on bounded closed convex subsets of a Banach space. In addition to weak ergodic theorems we also obtain convergence to a unique common fixed point and more generally, to an affine retraction.